# SDR DALA2025101707598

- Difficulty date: October 14, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 59,349 hours, 42,860 cycles
- Engine: Rroyce BR700715C130
- Engine time: 56,799 hours, 39,689 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 9547-MISC/DE- ON DESCENT THE CREW RECEIVED A "RT GEN OFF" MESSAGE WITH THE APU ON MEL. CORRECTIVE ACTION: MAINTENANCE REPLACED THE RIGHT IDG AND PERFORMED ALL RTS TESTS.(7586116)
